# SDR HALA2010061100252

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 31,600 hours, 6,021 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO LIGHT ILLUMINATED IN FLIGHT. EICAS MESSAGE RUDDER RATIO DISPLAYED.  T/S IAW FIM 27-21-00 BLOCK 31, FIM 27-09-00 BLOCK 53, AND FIM 27-09-00 BLOCK 6 TEST NORMAL AT THIS TIME MSG CLEARED C/W TEST 30 TEST. TEST PASSED. LMP REMAINS LAND 3.
